# SDR CA080303002

- Difficulty date: February 28, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Aircraft time: 2,908 hours
- Engine: Ge CF348E5A1
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 17005825401
- Condition: Damaged
- Location: Ailerons
- Part time: 3,948 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CONTROL CABLES INSPECTION ON LT AND RT WINGS, FOUND AILERON CABLES (LT P/N 170-05825-401) WORN AND WITH WIRES BROKEN AT FAIRLEADS, LOCATED AT LT WINGS INB OF THE RIB 17.  THE WORN AREAS AND BROKEN STRANDS ARE LOCATED UNDER NYLON GROMMETS (P/N PE49068-501) MOUNTED ON THE FAIRLEAD.  EMBRAER HAVE BEEN ADVISED (TC NR 20080303002)
